# SDR IPXA10M63576

- Difficulty date: November 4, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 2 Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 14000, ENCOUNTERED MODERATE ICING. SELECTED A/I ON AND REC'D A LEVEL 1 ENG 2 A-ICE OFF ALERT. DIVERTED.  REPLACED DUCT BURST SENSOR. REPLACED NR 2 ENG COWL A-ICE MAN FAIL SENSORS IAW 30-22-11-4. FOLLOWED FIM 30-22-07. RAN ENG AND TEST INSP FOR LEAKS OR BLOWN DUCTS. NR 2 ENG ANTI ICE OPS NORMAL AT THIS TIME.
